Sign in to follow this  
Followers 0
  • entry
  • comment
  • views

2 Months In


Please comment and tell me what you think:

So I've been taking accutane (Claravis) for over two months now. I started with 40 mg every day for about the first month and a half and for the past few weeks I've been taking 80 mg per day. I am a male, 170 pounds. I am still not clear, in fact my skin is as bad as ever and I was wondering why the accutane is taking so long to clear me up. I figured that maybe because my derm had me on only 40 mg per day for the first 6 weeks the medicine did not have its full effect initially, and is now starting to kick in fully. I realize that accutane makes acne worse for the fist month or two, which is why im thinking that my skin is just now getiing worse ( and getting closer to actual results, hopefully). Please let me know what you guys think based on your experiences with the drug and getting clear skin. Thanks!

  Report Entry

1 Comment

I'm right there with you man I'm at 80mg and I have it horrible on my chest/back we are talking big painful cysts/blood postules. So I have trouble not picking/popping to relieve pressure/pain but I too am going through some tough breakouts which I thought I got through. I'm almost 2.5 months in at 80mg so even though its hard and painful not to pick/pop sometimes I am going to try my best and hope by doing so it wont spread an infection and heal better without scaring but I know I am going to have some dark marks for a while on my chest/back. I think once we both get beyond month 3 it will start turning around, we may need 5 plus months and I hope my doctor allows me I really need it!

1 person likes this

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now